# SDR DALA2021061703304

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 81,178 hours, 14,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 R4 DOOR SLIDE INTERMITTENT. CORRECTIVE ACTION: MAINTENANCE CLEANED DEBRIS FROM SENSOR SYSTEM OPERATION IS NORMAL. (LP 7371516)
